# SDR 96FDEA01228

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517530101
- Condition: Oil Canned
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0177, 020, OIL CANNED SKIN AT 1243 TO 1253 STR 22 TO 23 LT.  *S/D*  REPAIRED PER SRM 53-30-3 FIG 1.
